# SDR DHL9970312C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longitudinal
- Condition: Cracked
- Location: E & E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, E3 ELECTRONIC RACK UPPER RT LONGITUDINAL IS CRACKED 2 PLACES.  STOP DRILLED CRACKS PER SRM 51-10-1 2 PLACES.  INSTALLED DOUBLER PER SRM 51-40-2 FIG 1 USING 2024T3 .050 6 BY 4 2 EA, ALODINED AND PRIMED PER SRM 51-10-2, N/R 3126.
